International Journal of Computational and Applied Mathematics (IJCAM)

Volume 6  Number 1 (2011)

 

CONTENTS

 
A Proposed Mathematical Model of Influenza A, H1N1 for India
pp. 1-12
Author: Shashi Kant

An Optimal Arithmetico-Geometric Process Replacement Problem for a Two Unit Cold Standby Repairable System
pp. 13-22
Author: B. Venkata Ramudu and Y. Krishna Reddy

A New Newton-Type Method with 3m Order of Convergence for Solving Nonlinear Equations
pp. 23-31
Author: R. Thukral

On The Modified Romberg’s Method and Fuzzy Differential Equations
pp. 33-45
Author: A. Muhammad Rezvi and J. Mahmood

Reduction of Coefficients in Polynomial Lattices
pp. 47-56
Author: Yasutaka Ookura

Application of Taylor Expansions and Symmetry Concepts to Oscillators with Nonpolynomial Nonlinearities
pp. 57-70
Author: Eduardo Pasquetti and Paulo B. Gonçalves

Steady Flow of Micro Polor Fluid with Heat Transfer through Porous Medium
pp. 71-80
Author: V. Narasimha Charyulu and M. Sunder Ram

 [UP]  

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact